# SDR RAIA990505

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 7000622901
- Condition: Failed
- Location: Nr 1
- Part time: 11,878 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7286 - STL - NR 1 ATTITUDE INDICATOR FLAGGED.  MAINTENANCE REPLACED NR 1 DIRECTIONAL GYRO.  (M)
